# SDR AWXA200400163

- Difficulty date: January 17, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar Adapter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EES - DURING C-15 CHECK CORROSION WAS FOUND IN L-2 DOOR GIRT BAR FITTING ADAPTER PLATE BS 328, LBL 74.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR GIRT BAR FITTING ADAPTER PLATE IAW T/C C1D25006.
